Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 17, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 7, 2014, 11:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2014, 11:00 AM EDT (15:00 UTC)
- Expired
- May 8, 2014, 6:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
149 WHUS73 KAPX 071500 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EDT WED MAY 7 2014 LMZ341-342-072300- /O.NEW.KAPX.SC.Y.0017.140507T1500Z-140508T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1100 AM EDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-072300- /O.NEW.KAPX.SC.Y.0017.140507T1500Z-140508T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1100 AM EDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
461 WHUS73 KAPX 072012 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 PM EDT WED MAY 7 2014 LHZ347-072115- /O.CAN.KAPX.SC.Y.0017.000000T0000Z-140508T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 412 PM EDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-342-080415- /O.CON.KAPX.SC.Y.0017.000000T0000Z-140508T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 412 PM EDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-080415- /O.CON.KAPX.SC.Y.0017.000000T0000Z-140508T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 412 PM EDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
072 WHUS73 KAPX 080410 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1210 AM EDT THU MAY 8 2014 LMZ341-342-081000- /O.CON.KAPX.SC.Y.0017.000000T0000Z-140508T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1210 AM EDT THU MAY 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-081000- /O.CON.KAPX.SC.Y.0017.000000T0000Z-140508T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 1210 AM EDT THU MAY 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 7, 6:54 AM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 7, 6:54 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 654 AM EDT WED MAY 7 2014 .SYNOPSIS... ISSUED AT 400 AM EDT WED MAY 7 2014 AN AREA OF LOW PRESSURE IN THE CENTRAL PLAINS...WITH A WARM FRONT THAT STRETCHES INTO THE UPPER GREAT LAKES...WILL MAKES ITS MOVE TOWARD MICHIGAN TODAY...BRINGING RAIN SHOWERS TODAY AND THE POSSIBILITY OF THUNDERSTORMS...MAINLY TONIGHT. THE WARM FRONT WILL MOVE THROUGH THE AREA SO THAT BY THURSDAY...WARMER AIR WILL FLOOD INTO THE REGION...ALLOWING TEMPERATURES TO GET INTO THE LOWER TO MID 70S IN PORTIONS OF NORTHERN MICHIGAN. EVENTUALLY...A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY BRINGING THE TEMPERATURES BACK TO THE 50S AND 60S. && .UPDATE... ISSUED AT 644 AM EDT WED MAY 7 2014 LINE OF STORMS THAT WERE NEARING M-55...BEGAN TO BUILD SOUTHWARD INTO THE BETTER MOISTURE. THERE WERE ADDITIONAL STORMS THAT WERE FORMING BACK TO THE WEST ACROSS WISCONSIN...ALONG THAT MOISTURE AND INSTABILITY GRADIENT ASSOCIATED WITH THE H8 WARM FRONT. UNCERTAIN ABOUT HOW MUCH OF THIS WILL DEVELOP INTO NRN MICHIGAN THIS MORNING...ESPECIALLY WITH LOSS OF H8 LLJ. THERE IS A SEMBLANCE OF SOME WEAKISH DIRECTIONAL CONVERGENCE HOWEVER. THOUGHT IS THAT A FEW SHOWERS CAN SUSTAIN THEMSELVES FOR AWHILE. WILL LEAVE ONGOING CHANCE/SCATTERED WORDING FOR THE LATE MORNING AND AFTERNOON. LOWERED NEAR TERM CHANCES FOR RAIN ALONG M-55. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 400 AM EDT WED MAY 7 2014 ...NO WIDESPREAD PRECIP YET EXCEPT THIS MORNING NEAR M-55... IMPACTS: NONE. CHANGES: LESS CHANCE FOR FOG. LOWERED RAIN CHANCE FOR EXPECTED LOWER COVERAGE OF PRECIPITATION...MAYBE A RUMBLE OF THUNDER. LOWERED WIND GUSTS OVER THE GREAT LAKES. CURRENT WEATHER AND SYNOPTIC PATTERN: RATHER STRAIGHT FORWARD SYNOPTIC PATTERN, BUT LESS THAN CERTAIN WEATHER EVOLUTION DUE TO CONVECTION. SFC HIGH PRESSURE FROM HUDSON BAY THROUGH THE ATLANTIC COAST REFUSES TO BUDGE...WHILE LOW PRESSURE CONTINUES TO DEVELOP IN THE PLAINS. THIS WAS TIGHTENING THE PRESSURE GRADIENT OVER NRN MICHIGAN...WITH EASTERLY WINDS MAINLY INCREASING JUST ABOVE THE SFC...DUE TO NOCTURNAL COOLING AND A STABLE MARINE LAYER. THIS EASTERLY FLOW WAS PREVALENT ALL THE WAY SOUTH TO NEAR THE OHIO RIVER VALLEY. WHILE RIDGING ALOFT INCREASES OVERHEAD...THE SOUTHERLY FLOW WAS DEEPENING ACROSS THE PLAINS. THIS WAS SHUNTING THE BETTER LOW LEVEL MOISTURE/HIGHER TDS BACK INTO NE/IA. THIS IS INTO AN AREA OF LOW LEVEL CONVERGENCE ASSOCIATED WITH A SFC WARM FRONT AND H8 LLJ. AN AXIS OF DEEPER H8 MOISTURE WAS LIFTING MORE NORTHWARD ABOVE THE EASTERLY FLOW...THROUGH SE WI AND SRN LAKE MICHIGAN...AHEAD OF A VORT MAX...AND WAS COINCIDENT WITH THE LEADING EDGE OF AN EML ALSO LIFTING NORTH. THIS HAS RESULTED IN A RATHER NARROW CORRIDOR OF SHOWERS AND STORMS LIFTING TOWARD THE GTV BAY AREA TO SW LOWER MICHIGAN. AT THE NOSE OF THE UPPER RIDGE...THERE WAS ANOTHER VORT MAX RESULTING IN SOME PATCHY SHOWERS...BEHIND THESE DEPARTING WAVES...H8 WINDS WERE VEERING BUT WEAKENING CONSIDERABLY WHILE WORKING ON THAT AXIS OF H8 MOISTURE AND EML ALOFT. ADDITIONAL ACTIVITY WAS TRYING HARD TO GET GOING. SYNOPTIC PATTERN EVOLUTION/FORCING: THE AXIS OF DEEPER H8 MOISTURE DOES CONTINUE TO LIFT INTO NRN MICHIGAN TODAY AND TONIGHT... WHILE WIND FIELDS DOWN LOW MIX OUT/CONTINUE TO WEAKEN TODAY WITH LESS THAN STELLAR LOW LEVEL CONVERGENCE IN PERSISTENT NEAR SFC EASTERLY FLOW WHICH KEEPS LOW LEVEL/SFC MOISTURE ADVECTION AT BAY. LAPSE RATES DO STEEPEN ALOFT WITH THE INCREASED MOISTURE...JUST A BIT...BUT THE BETTER MOISTURE AND INSTABILITY (LAPSE RATES GRADIENT/EML) REMAIN WELL TO OUR WEST. THIS MAKES SENSE IN REINVIGORATED H8 LLJ TONIGHT IN DEEP SOUTHERLY FLOW IN HIGH AMPLITUDE PATTERN. THIS LEAVES NRN MICHIGAN IN AN OVERALL WEAKLY FORCED ENVIRONMENT. THAT SAID...WE DO HAVE CURRENT CONVECTION TRICKLING IN TOWARD THE GTV BAY REGION. ALL WE HAVE IS THE SLIGHTLY BETTER MOISTURE/STEEPER LAPSE RATE ENVIRONMENT FOR WHICH THE LIMITED LOW LEVEL FORCING COULD WORK ON...BUT ANY ASSISTANCE FROM A PIECE OF SHORTWAVE ENERGY/VORT MAX SEEMS OUT OF THE QUESTION CONSIDERING THE DEEP SOUTHERLY FLOW TO THE WEST AND RIDGE DIRECTLY OVERHEAD TONIGHT. HAVE CUT BACK ON CHANCES FOR SEEING PRECIPITATION ALL AREAS...AND DECREASED WIND GUSTS OVER THE LAKES DUE TO THE MARINE STABILITY. WITH CONTINUED SLOW ADVECTION OF LOW LEVEL MOISTURE NORTHWARD...GOTTA BELIEVE THAT THIS WILL BE IN THE FORM OF STRATUS AND NO SFC BASED FOG. THAT EASTERLY FLOW WILL KEEP THE SFC BASED WARM FRONT TOO FAR SOUTH OF US. GENERAL WEATHER EXPECTATIONS: SCATTERED SHOWERS AND POSSIBLY A RUMBLE OF THUNDER WILL ROLL ACROSS/SOUTH OF GTV BAY THIS MORNING...DYING OFF BEFORE REALLY DOING MUCH ACROSS GLADWIN/ARENAC COUNTIES/NEAR SAGINAW BAY. ADVECTION OF CLOUDS/MOSTLY CLOUDY SKIES THROUGH THE DAY WITH TEMPERATURES CLOSE TO YESTERDAY...MIDDLE 50S TO LOWER 60S...COOLER OFF THE LAKE HURON COAST. AN OVERALL MOSTLY CLOUDY SKY AGAIN IN NRN MICHIGAN TONIGHT...WITH MAYBE SOME SPRINKLES IN EASTERN UPPER...AND SOME SCATTERED LIGHT SHOWERS ACROSS NRN LOWER WITH AN ISOLATED RUMBLE OF THUNDER CERTAINLY POSSIBLE. NO REAL DOWNPOURS EXPECTED HOWEVER...AND NO SEVERE WEATHER...THAT CHANCE WILL BE WELL WEST OF US. LOW TEMPERATURES IN THE 40S FOR MOST AREAS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 400 AM EDT WED MAY 7 2014 OVERVIEW...A TOUGH PATTERN TO START OUT WITH. THE BIGGEST CONCERN IS THE IDEA OF THUNDERSTORMS, 70 DEGREE TEMPERATURES AND FOG/STRATUS ON THURSDAY. THE EVOLUTION OF THE SYSTEM ON MONDAY IN WHICH BOTH MODELS HAVE VASTLY DIFFERENT SOLUTIONS. (5/8)THURSDAY...JOINTLY DECIDED, FROM THE LONG AND SHORT TERM, TO REMOVE THE FOG ISSUE OF THE MORNING AS THE WARM FRONT PUSHES NORTH AND THE WARM SECTOR BEGINS TO MIX OUT ANY EXCESS MOISTURE. ALSO, THE DEWPOINTS SEEM TO BE A LITTLE ON THE HIGH SIDE INITIALLY, AND THINK THAT THE MOISTURE INCREASE DOESN'T OCCUR UNTIL LATER IN THE DAY, ONCE THE FRONT IS THROUGH N LOWER. ONCE THE FRONT IS THROUGH N LOWER, THEN THE MIXING SHOULD LEAD TO PEEKS OF SUNSHINE AND SHOULD HELP TO ALLOW THE TEMPERATURES TO ACHIEVE THE HIGHS IN THE LOWER 70S WHICH WILL MAINLY BE ON THE WEST SIDE OF THE STATE AS THE WARM FRONT WILL TAKE ITS TIME GETTING THROUGH NE LOWER DURING THE AFTERNOON. E UPPER LOOKS LIKE IT WOULD REMAIN IN THE STRATUS UNTIL THE EVENING, SO THAT BY THEN THE SFC TEMPERATURES WILL ONLY GET TO AROUND MID TO UPPER 50S. THURSDAY NIGHT...THE FRONT LOOKS TO STALL NEAR E UPPER WITH THE COLD FRONT STILL UPSTREAM AND THE SFC LOW PUSHING THROUGH THE MINNESOTA ARROWHEAD. A SMALL JET MAX AT 500 MB LOOKS TO MOVE UP INTO WISCONSIN, SO THAT THE RRQ OF THE JET SHOULD BE READY TO OVERTAKE NW LOWER BY 12Z. SO WILL BEGIN THE MARCH OF THE RAIN SHOWERS AND THE OCCASIONAL THUNDER AS THE SYSTEM BEGINS TO BRING THE COLD FRONT EAST. (5/9)FRIDAY...MOST OF THE RAIN LOOKS TO PUSH INTO THE FORECAST AREA, DURING THE MORNING HOURS AS THE COLD FRONT APPROACHES. THERE IS A PRETTY DECENT DRY SLOT IN THE 700-500 MB LAYER THAT MOVES UP OVER LAKE MICHIGAN BY THE AFTERNOON. LOOKING AT 850 MB, SOME OF THAT DRY AIR BEGINS TO MIX OUT THE 850 MB LEVEL, SO THAT WE SHOULD SEE THE CHANCES OF RAIN FALL OFF. WHILE THE LOWER LEVEL, WRAP AROUND MOISTURE BEGINS TO WORK INTO THE N MICHIGAN BY THE EARLY EVENING, WILL SEE THE LOWER CLOUDS STICK AROUND A BIT, BUT WITH THE SFC HIGH BUILDING INTO THE FORECAST AREA, BY 06Z, THINK THAT THE RAIN WILL COME TO AN END OVERNIGHT, EXPECT FOR THE CHANCE NEAREST THE SFC LOW, IN E UPPER. EXTENDED (SATURDAY THROUGH TUESDAY)...(5/10)SATURDAY...850 MB DRY AIR RAPIDLY PUSHES INTO THE UPPER GREAT LAKES AS THE SFC HIGH BUILDS INTO THE REGION, NOT TO MENTION THE DRY 700-500 MB LAYER. SO WOULD EXPECT THAT IT SHOULD TURN OUT MOSTLY SUNNY. (5/11)SUNDAY...THE MORNING IS DRY AS BOTH MODELS HOLD OFF THE MOISTURE UNTIL AFTER 18Z. HOWEVER, AS MENTIONED IN THE OVERVIEW, THE GFS AND ECMWF BEGINS TO DIVERGE SUBSTANTIALLY. NOT SURE WHICH ONE TO PICK AS BEING BETTER AT THIS TIME WITH BOTH OF THEM SUFFERING WHAT LOOKS LIKE CONVECTIVE FEEDBACK ISSUES, BLOWING UP DIFFERENT SFC FEATURES. HOWEVER, THEY BOTH BRING IN ANOTHER CHANCE OF RAIN EITHER THAT AFTERNOON(GFS) OR THAT NIGHT(ECMWF). WILL HAVE CHANCE POPS UNTIL THERE IS SOME MOVEMENT ONE WAY OR THE OTHER. GUT FEELING IS THAT THE ECMWF HAS THE BETTER IDEA, BUT IT HAS ITS OWN ISSUES WITH FEEDBACK SO WON'T CLEARLY GOT THAT WAY. (5/12)MONDAY...ONE HAS THE FRONT WEST OF US WITH THE SFC LOW RIDING UP THE FRONT(ECMWF), WHILE THE OTHER HAS A COLD FRONTAL PASSAGE, SO CHANCE OF RAIN SHOWERS. OVERNIGHT, THE GFS DRIES OUT, WHILE THE ECMWF HAS THE CHANCE OF THUNDERSTORMS WITH A STRONG FRONT, AND A 500 MB JET MAX HELPING WITH THE LIFT. SO A LOW CHANCE POP OF THUNDER. (5/13) TUESDAY...THE FRONT CONTINUES OVER THE REGION AS THE SFC LOW MOVES THROUGH MICHIGAN (ECMWF). WHILE THE DAY REMAINS DRY THROUGH THE DAY (GFS). SO CHANCE OF THUNDERSTORMS UNTIL THIS CAN GET SORTED OUT. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 644 AM EDT WED MAY 7 2014 ...VFR UNTIL LATE... AN ELEVATED WARM FRONT WILL LIFT NORTH AND INTO NRN LOWER MICHIGAN TODAY WITH THE ADVECTION OF DEEPER MOISTURE/CLOUDS. QUITE UNCERTAIN ABOUT THE CHANCES FOR SEEING RAIN ANY OF THE TAF SITES...AS THE SHOWERS AND ISOLATED STORMS TO OUR WEST ACROSS WISCONSIN SHOULD THEORETICALLY WANE WITH TIME. WILL NOT HAVE ANY MENTION OF RAIN FOR THE LATE MORNING/AFTERNOON...WHICH GOES AGAINST SOME/MOST DATA. JUST FEEL THAT COVERAGE WILL BE SCATTERED ENOUGH FOR MORE LIKELY MISS MOST AIRPORTS. THE CHANCE CONTINUES TONIGHT IN A SIMILAR SET UP...BUT COVERAGE ALSO NOT EXPECTED TO BE THAT GREAT...WILL HAVE VCSH TO NOTE THAT THERE WILL BE SPOTTY SHOWERS. EAST WINDS WILL BE A BIT GUSTY ACROSS NW LOWER TAF SITES...BUT STABLE MARINE LAYER OVER ALPENA...LIKELY TO KEEP GUSTS AT BAY. LOOKING FOR A COUPLE/FEW MORE HOURS OF LLWS...WITH LOW END LLWS REDEVELOPING TONIGHT. && .MARINE... ISSUED AT 400 AM EDT WED MAY 7 2014 SFC HIGH PRESSURE FROM HUDSON BAY THROUGH THE ATLANTIC COAST IS NOT WANTING TO BUDGE...AS LOW PRESSURE CONTINUES TO DEVELOP IN THE CENTRAL PLAINS. THIS WAS TIGHTENING THE PRESSURE GRADIENT WITH INCREASING EASTERLY WINDS OFF OF A SHALLOW STABLE MARINE LAYER. MOST OF THE WIND WILL REMAIN ALOFT...BLOWING ABOVE ADVISORY LEVELS INTO THE EVENING...BUT NOT REACHING THE WATER SURFACE. THIS LOW WILL LIFT NE INTO ONTARIO THROUGH FRIDAY...ALLOWING A PERIOD OF SHOWERS AND POSSIBLY A RUMBLE OF THUNDER TO ROLL THROUGH THE GREAT LAKES. THE BEST CHANCE FOR SEEING GUSTY AND ERRATIC WINDS WILL BE THURSDAY NIGHT INTO FRIDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT. WINDS WILL SHIFT OUT OF THE SW FRIDAY AFTERNOON...THEN WEST FRIDAY NIGHT INTO SATURDAY. NO HEADLINES FORESEEN. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...SMD SYNOPSIS...JL SHORT TERM...SMD LONG TERM...JL AVIATION...SMD MARINE...SMD
Hazardous weather outlook, May 7, 4:14 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 414 AM EDT WED MAY 7 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 081115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 414 AM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL NEAR THE M-55 CORRIDOR INTO DAYBREAK THEN DISSIPATE BY MID MORNING. SEVERE WEATHER WILL NOT OCCUR. THERE IS ANOTHER SLIGHT CHANCE FOR THUNDERSTORMS IN NORTHERN LOWER TONIGHT. AGAIN...SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO FRIDAY. THE BEST CHANCE IS THURSDAY NIGHT INTO FRIDAY MORNING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.